# SDR 2007UALA03195

- Difficulty date: August 15, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 63,822 hours, 10,591 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 794640
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING NEAR 14 A-B INOP.  *S/D*  RECONNECTED ESCAPE PATH LIGHTING AT 14 A, B.
